# SDR REXA97003

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 3411 · Pitot/Static System
- Part: Static Lines
- Part number: A3615710160
- Condition: Water Contam
- Location: Asi
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, CAPTAINS ASI FAILED TO INDICATE SPEED.  DRAINED STATIC LINES AND PERFORMED LEAK AND OPS CHECK OF THE SYSTEM.  (M)
